INTERESSI SCIENTIFICI

 

    Teoria dei Controlli, Equazioni alle Derivate Parziali. 

 

 

 

PUBLISHED PAPERS

    • K. Ammari, S. Nicaise and C. Pignotti, 
      "Stabilization by switching time-delay", 
      Asymptotic Analysis , Vol. 83 (2013), pp. 263-283.



    • S. Nicaise and C. Pignotti, 
      "Asymptotic stability of second- order evolution equations with intermittent delay" 
      Advances in Differential Equations , Vol. 17 (2012), pp. 879-902.

 

    • C. Pignotti, 
      "A note on stabilization of locally damped wave equations with time delay", 
      Systems & Control Letters , Vol. 61 (2012), pp. 92-97.



    • S. Nicaise and C. Pignotti, 
      "Exponential stability of second order evolution equations with structural damping and dynamic boundary delay feedback", 
      IMA Journal of Mathematical Control and Information , Vol. 28 (2011), pp. 417-446.



    • S. Nicaise and C. Pignotti, 
      "Interior feedback stabilization of wave equations with time dependent delay ", 
      Electronic Journal of Differential Equations , Vol. 2011 (2011), n. 41, pp. 1-20.



    • G. Fusco, F. Leonetti and C. Pignotti, 
      "A uniform estimate for positive solutions of semilinear elliptic equations", 
      Transactions of American Mathematical Society , Vol. 363 (2011), pp. 4285-4307.



    • S. Nicaise, C. Pignotti and J. Valein, 
      "Exponential stability of the wave equation with boundary time-varying delay ", 
      Discrete and Continuous Dynamical Systems-S , Vol. 4 (2011), n. 3, pp. 693-722.



    • K. Ammari, S. Nicaise and C. Pignotti, 
      "Feedback boundary stabilization of wave equations with interior delay ", 
      Systems & Control Letters, Vol. 59 (2010), pp. 623-628.



    • S. Nicaise and C. Pignotti, 
      "Asymptotic analysis of a simple model of fluid-structure interaction", 
      Networks and Heterogeneous Media , Vol. 3 (2008), n. 4, pp. 787-813.



    • S. Nicaise and C. Pignotti, 
      "Stabilization of the wave equation with boundary or internal distributed delay", 
      Differential and Integral Equations , Vol. 21 (2008), n. 9-10, pp. 935-958.



    • G. Fusco and C. Pignotti, 
      "Estimates for fundamental solutions and spectral bounds for a class of Schrodinger operators", 
      Journal of Differential Equations , Vol. 244 (2008), n. 3, pp. 514-554.



    • G. Freni, F. Gozzi and C. Pignotti, 
      "Optimal strategies in linear multisector models: Value function and optimality conditions", 
      Journal of Mathematical Economics , Vol. 44 (2008), n. 1, pp. 55-86.



    • S. Nicaise and C. Pignotti, 
      "Exponential and Polynomial Stability Estimates for the Wave Equation and Maxwell's System with Memory Boundary Conditions", 
      Functional Analysis and Evolution Equations. The Gunter Lumer Volume (2008), pp. 515-530, Birkhauser Verlag.



    • S. Nicaise and C. Pignotti, 
      "Energy decay rates for solutions of Maxwell's system with a memory boundary condition", 
      Collectanea Mathematica , Vol. 58 (2007), n. 3, pp. 327-342.



    • S. Nicaise and C. Pignotti, 
      "Partially delayed stabilizing feedbacks for Maxwell's system" , 
      Advances in Differential Equations , Vol. 12 (2007), n. 1, pp. 27-54.



    • S. Nicaise and C. Pignotti, 
      "Stabilization of the wave equation with variable coefficients and boundary condition of memory type", 
      Asymptotic Analysis , Vol. 50 (2006), n. 1-2, pp. 31-67.



    • S. Nicaise and C. Pignotti, 
      "Stability and instability results of the wave equation with a delay term in the boundary or internal feedbacks", 
      SIAM Journal on Control and Optimization , Vol. 45 (2006), n. 5, pp. 1561-1585.



    • S. Nicaise and C. Pignotti, 
      "Internal and boundary observability estimates for heterogeneous Maxwell's system", 
      Applied Mathematics and Optimization , Vol. 54 (2006), n. 1, pp. 47-70.



    • S. Nicaise and C. Pignotti, 
      "Internal stabilization of Maxwell's equations in heterogeneous media", 
      Abstract and Applied Analysis , Vol. 2005 (2005), n. 7, pp. 791-811.



    • C. Pignotti, 
      "Semiconcavity results for constrained optimal control problems in a half-space", 
      Journal of Mathematical Analysis and Applications , Vol. 305 (2005), n. 1, pp. 197-218.



    • F. Camilli and C. Pignotti, 
      "A relaxation result for a class of degenerate Hamilton-Jacobi equations", 
      Differential and Integral Equations , Vol. 18 (2005), n. 4, pp. 419-430.



    • S. Nicaise and C. Pignotti, 
      "Boundary stabilization of Maxwell's Equations with space-time variable coefficients", 
      ESAIM Control Optimisation and Calculus of Variations , Vol. 9 (2003), pp. 563-578.



    • C. Pignotti, 
      "Rectifiability results for singular and conjugate points of optimal exit time problems", 
      Journal of Mathematical Analysis and Applications , Vol. 270 (2002), n. 2, pp. 681-708.



    • C. Pignotti, 
      "Problemi di controllo ottimo con tempi di uscita: semiconcavita' e applicazioni", 
      Bollettino UMI , Serie VIII, Vol. IV-A (2001), pp. 531-534. 
      (abstract della Tesi di Dottorato)



    • P. Cannarsa and C. Pignotti, 
      "Semiconcavity of the value function for an exit time problem with degenerate cost", 
      Le Matematiche , Vol. 55 - Suppl. 2 (2000), pp. 71-108.



    • P. Cannarsa, C. Pignotti and C. Sinestrari, 
      "Semiconcavity for Optimal Control Problems with Exit Time", 
      Discrete and Continuous Dynamical Systems , Vol. 6 (2000), n. 4, pp. 975-997.



    • C. Pignotti, 
      "Observability and controllability of Maxwell's equations", 
      Rendiconti di Matematica e Applicazioni , serie VII, Vol. 19 (1999), n. 4, pp. 523-546.



    • P. Cannarsa and C. Pignotti, 
      "Optimal control with state constraints: a semiconcavity result", 
      in "Proceedings of the 38th Conference on Decision and Control", IEEE, New York (1999), pp. 436-441.



    • L. Fatone, C. Pignotti, M. C. Recchioni and F. Zirilli, 
      "Time harmonic electromagnetic scattering from a bounded obstacle: an existence theorem and a computational method", 
      Journal of Mathematical Physics , Vol.40 (1999), n. 10, pp. 4859-4887.



    • L. Fatone, P. Maponi, C. Pignotti and F. Zirilli, 
      "An Inverse Problem for the Two-Dimensional Wave Equation in a Stratified Medium", 
      in "Inverse Problems of Wave Propagation and Diffraction", Lecture Notes in Physics, Springer, Berlin, Vol.486 (1997), pp. 263-274.



PREPRINT

  • S. Nicaise and C. Pignotti, 
    "Stabilization of second-order evolution equations with time delay", 
    preprint 2013 .